# SDR ASAA2023022442066

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Boeing 737-9
- Aircraft serial: 43322
- Aircraft time: 4,263 hours, 1,234 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 8114101
- Part serial: 3203221163
- Condition: Inoperative
- Location: E/E Rack E3-3
- Part time: 4,276 hours, 1,239 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELEC CAUTION LIGHT ILLUMINATED DURING ENGINE START. LIGHT ILLUMINATED AND REMAINED ON. GROUNDED - YES. TROUBLESHOOTING PER B737-9 IFIM 24-31-00. PERFORMED ELEC LIGHT BITE TEST. FOUND AUX BAT CHGR INOP 1 MESSAGE. R & R MAIN & AUXILIARY BATTERY IAW B737-9 AMM 24-31-11. R & R AUXILIARY BATTERY CHARGER IAW AMM 24-31-31. E3-3 AUX, E2-1 MAIN
